Asia-Pacific Financial Markets

, Volume 18, Issue 2, pp 151–166

On the Verification Theorem of Dynamic Portfolio-Consumption Problems with Stochastic Market Price of Risk

Article

DOI: 10.1007/s10690-010-9128-y

Cite this article as:
Honda, T. & Kamimura, S. Asia-Pac Financ Markets (2011) 18: 151. doi:10.1007/s10690-010-9128-y

Abstract

In this paper, we study a dynamic portfolio-consumption optimization problem when the market price of risk is driven by linear Gaussian processes. We show sufficient conditions to verify that an explicit solution derived from the Hamilton-Jacobi-Bellman equation is in fact an optimal solution to the portfolio selection problem.

Keywords

Optimal portfolios Hamilton-Jacobi-Bellman equation Stochastic market price of risk Verification theorem 

Copyright information

© Springer Science+Business Media, LLC. 2010

Authors and Affiliations

  1. 1.Graduate School of International Corporate StrategyHitotsubashi UniversityTokyoJapan
  2. 2.International School of Economics and Business AdministrationReitaku UniversityChiba-kenJapan

Personalised recommendations